# SDR IPXA2021060570195

- Difficulty date: May 18, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 23,364 hours, 14,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: B5377413620490
- Part serial: NA
- Condition: Missing
- Location: Fr34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A 300MAIN CARGO COMPARTMENT FLOOR SEAT TRACK FITTING SMALL AT FRAME 34 LEFT ZONE NEXT TO Y1959 IS MISSINGREMOVED AND REPLACED IAW SRM 51-40-21.
